Exact Solutions of Boussinesq and Kdv-Mkdv Equations by Fractional Sub-Equation Method
| dc.contributor.author | Jafari, Hossein | |
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Tajadodi, Haleh | |
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Al-Zahrani, Abdulrahim A. | |
| dc.contributor.author | Alhamed, Yahia A. | |
| dc.contributor.author | Zahid, Adnan H. | |
| dc.contributor.authorID | 56389 | tr_TR |
| dc.contributor.other | Matematik | |
| dc.date.accessioned | 2025-09-23T12:51:07Z | |
| dc.date.available | 2025-09-23T12:51:07Z | |
| dc.date.issued | 2013 | |
| dc.description | Jafari, Hossein/0000-0001-6807-6675; Tajadodi, Haleh/0000-0001-8369-3698; Alhamed, Yahia/0000-0002-2190-3829 | en_US |
| dc.description.abstract | A fractional sub-equation method is introduced to solve fractional differential equations. By the aid of the solutions of the fractional Riccati equation, we construct solutions of the Boussinesq and KdV-mKdV equations of fractional order. The obtained results show that this method is very efficient and easy to apply for solving fractional partial differential equations. | en_US |
| dc.description.sponsorship | Deanship of Scientific Research (DSR), King Abdulaziz University [Gr/34/11]; DSR | en_US |
| dc.description.sponsorship | This paper was funded by the Deanship of Scientific Research (DSR), King Abdulaziz University, under grant No. Gr/34/11. The last four authors, therefore, acknowledge with thanks DSR technical and financial support. | en_US |
| dc.identifier.citation | Jafari, H...et al. (2013). "Exact solutions of Boussinesq and KdV-mKdV equations by fractional sub-equation method", Romanian Reports in Physics, Vol.65, No. 4, pp. 1119-1124. | en_US |
| dc.identifier.issn | 1221-1451 | |
| dc.identifier.issn | 1841-8759 | |
| dc.identifier.scopus | 2-s2.0-84890261100 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12416/15601 | |
| dc.language.iso | en | en_US |
| dc.publisher | Editura Acad Romane | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Sub-Equation Method | en_US |
| dc.subject | Modified Riemann-Liouville Derivative | en_US |
| dc.subject | Fractional Differential Equation | en_US |
| dc.subject | Boussinesq Equation | en_US |
| dc.subject | Kdv-Mkdv Equation | en_US |
| dc.title | Exact Solutions of Boussinesq and Kdv-Mkdv Equations by Fractional Sub-Equation Method | en_US |
| dc.title | Exact solutions of Boussinesq and KdV-mKdV equations by fractional sub-equation method | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.id | Jafari, Hossein/0000-0001-6807-6675 | |
| gdc.author.id | Tajadodi, Haleh/0000-0001-8369-3698 | |
| gdc.author.id | Alhamed, Yahia/0000-0002-2190-3829 | |
| gdc.author.institutional | Baleanu, Dumitru | |
| gdc.author.scopusid | 26642881400 | |
| gdc.author.scopusid | 55612315500 | |
| gdc.author.scopusid | 7005872966 | |
| gdc.author.scopusid | 7003954377 | |
| gdc.author.scopusid | 7801686315 | |
| gdc.author.scopusid | 55915242100 | |
| gdc.author.wosid | Tajadodi, Haleh/Aic-4185-2022 | |
| gdc.author.wosid | Al-Zahrani, Abdulrahim/Aaw-5465-2020 | |
| gdc.author.wosid | Baleanu, Dumitru/B-9936-2012 | |
| gdc.author.wosid | Jafari, Hossein/E-9912-2016 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | [Jafari, Hossein; Tajadodi, Haleh] Univ Mazandaran, Dept Math, Babol Sar, Iran; [Baleanu, Dumitru] Cankaya Univ, Fac Art & Sci, Dept Math & Comp Sci, Ankara, Turkey; [Baleanu, Dumitru; Al-Zahrani, Abdulrahim A.; Alhamed, Yahia A.; Zahid, Adnan H.] King Abdulaziz Univ, Fac Engn, Dept Chem & Mat Engn, Jeddah 21589, Saudi Arabia; [Baleanu, Dumitru] Inst Space Sci, RO-077125 Magurele, Romania | en_US |
| gdc.description.endpage | 1124 | en_US |
| gdc.description.issue | 4 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q2 | |
| gdc.description.startpage | 1119 | en_US |
| gdc.description.volume | 65 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q2 | |
| gdc.identifier.wos | WOS:000328524100001 | |
| gdc.scopus.citedcount | 34 | |
| gdc.wos.citedcount | 33 | |
| relation.isAuthorOfPublication | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isAuthorOfPublication.latestForDiscovery | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |